# SDR AALA981103

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405A
- Make and model: Doug DC-9-82
- Aircraft serial: 49316
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - DURING MAINTENANCE CHECK, FIRST CLASS CABIN EMERGENCY EXIT FLOOR LIGHTING INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR LIGHT STRIP JUMPER WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
